MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE S-4 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD

ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE S-4 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD
Model Number 3246
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Reference manufacturer numbers: 1627487-2020-02847, 1627487-2020-02848, 3006705815-2020-01231.It was reported the patient experienced ineffective therapy from their scs system.The patient stated that they had a motor vehicle accident about 5 months prior, but could not recall when therapy became ineffective.In turn, the patient underwent surgical intervention wherein the scs system was explanted and replaced to address the issue.Note: since it is not known which device is causing the issue, all possible devices are being reported on.
 
Additional Manufacturer Narrative
The reported event of ineffective stimulation was not confirmed.As received, the paddle lead cut into multiple segments consistent with explant damage.Microscopic inspection did not reveal any anomaly.No root cause was identified for the reported.

Brand Name
LAMITRODE S-4 LEAD KIT, 60CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9844738
Report Number1627487-2020-02846
Device Sequence Number16328786
Product Code LGW
UDI-Device Identifier05414734406253
UDI-Public05414734406253
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2016
Device Model Number3246
Device Catalogue Number3246
Device Lot Number4608105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer04/23/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient Weight82